# SDR REXA2016071801324

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,946 hours, 12,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13C EMERGENCY LIGHT STRIP MISSING.  REPLACED THE EMERGENCY LIGHT STRIP IAW AMM 33-51-01
